Poincaré polynomials of stable map spaces to grassmannians
Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 193-208
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2014__131__193_0,
author = {L\'opez Mart{\'\i}n, Alberto},
title = {Poincar\'e polynomials of stable map spaces to grassmannians},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {193--208},
year = {2014},
publisher = {Seminario Matematico of the University of Padua},
volume = {131},
mrnumber = {3217757},
zbl = {1301.14032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2014__131__193_0/}
}
TY - JOUR AU - López Martín, Alberto TI - Poincaré polynomials of stable map spaces to grassmannians JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2014 SP - 193 EP - 208 VL - 131 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2014__131__193_0/ LA - en ID - RSMUP_2014__131__193_0 ER -
%0 Journal Article %A López Martín, Alberto %T Poincaré polynomials of stable map spaces to grassmannians %J Rendiconti del Seminario Matematico della Università di Padova %D 2014 %P 193-208 %V 131 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2014__131__193_0/ %G en %F RSMUP_2014__131__193_0
López Martín, Alberto. Poincaré polynomials of stable map spaces to grassmannians. Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 193-208. http://geodesic.mathdoc.fr/item/RSMUP_2014__131__193_0/